# SDR AALA202310124420

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 27,142 hours, 13,093 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS303AE
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTED SPARE LIFE VEST KIT MISSING ONE VEST. MAINTENANCE INSTALLED LIFE VEST PER AMM 25-66-52.
